Hi well first off your on a boatload of pills and there is no ez way off that Tapering can help but as you can see it is uncomfortable to do it sorta spreads the withdrawal out over a long period at the dose your on it is the best way it also gets harder the lower your dose so it would be good to get the dose down until it is more manageable then jump ship just know it can be done keep posting for support Gnarly
it got harder for me even though we have different stories I also went every 4 days just not on the amount of meds you on but you can do it just takes alot of will power and I mean alot
that is a very aggressive reduction in your meds in just 20 days.
you dropped more than half your dose. no wonder you feel so bad.
you should really stay at this dosage for a week or two to let your body adjust.
did you see your doctor yet today?
Yes it is but you are going super fast. You need to slow downs d let your body adjust to each drop. I dropped every 1 1/2 to 2 weeks.
Iwoyld also suggest you taper one medicine stay time. And you can break the pills in 1/2 too.